Please use this identifier to cite or link to this item:
Type: Journal article
Title: Cross-comment on Denham's beyond fictions of closure in Australian Aboriginal kinship
Author: Sutton, P.
Citation: Mathematical Anthropology and Cultural Theory, 2013; 5(6):1-7
Publisher: MACT Board of Editors
Issue Date: 2013
ISSN: 1544-5879
Statement of
Peter Sutton
Rights: ©2013 all rights reserved by the author
Published version:
Appears in Collections:Aurora harvest 7
Earth and Environmental Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_89093.pdfPublished version79.99 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.